MAUDE Adverse Event Report: MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number TPL0059
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: a medtronic representative went to the site to test the equipment.They performed built-in self test (bist) testing, unit was mounted to the bed, stress test and accuracy performed both passed.No issues were found during the test and all values were within acceptable range.No hardware was replaced.Codes b01, c19, and d14 are applicable to this analysis.H3, h6: clinical analysis is pending.Codes b21, c21, and d16 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal procedure.It was reported that there was an alleged inaccuracy case during a posterior fusion l5-l1 perc case with perc pin.The manufacturing representative (rep) reported it was allegedly inaccurate by 5mm medial at l5 on the right from the plan.Rep reported the surgeon put in the medium pin and the pin seemed like it was not stable.Rep reported he then chose the long pin and made a comment about the thread pitch of the larger pin not being sufficient for the difference in the pins.The surgeon realized that the l5 was off when performing x-ray and chose to abort the system as he reported if one was off, he thought the whole structure was going to be off.The system was aborted and they proceeded using fluro, creating new pathways and free hand for the rest of the case.Rep reported this was a larger patient.There was less than an hour delay.Impact on patient outcome unknown.
 
Event or Problem Description
Additional information received from a manufacturer representative reported that no patient harm was reported.
 
Additional Manufacturer Narrative
The exports/logs were returned for clinical analysis.The analysis determined that the root cause of the reported deviation for l5 right and left was the skiving of surgical tools on the bony anatomy.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAZOR X SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS  3079830
Manufacturer (Section G)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS   3079830
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24304715
Report Number3005075696-2026-00046
Device Sequence Number17471507
Product Code OLO
UDI-Device Identifier07290109184838
UDI-Public(01)07290109184838(11)210719
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K230064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPL0059
Device Catalogue NumberTPL0059
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale
Patient Weight113 KG